Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Isaac Chavel
Title: Riemannian geometry: A modern introduction
Additional book information: Cambridge Tracts in Mathematics, no. 108, Cambridge Univ. Press, 1994, xii + 386 pp., ISBN 0-521-43201-4, $59.95$; ISBN 0-521-48578-9, $24.95$, paperback
Paperback is in series Cambridge Tracts in Mathematics, no. 108

References [Enhancements On Off] (What's this?)

  • Peter Buser, Geometry and spectra of compact Riemann surfaces, Progress in Mathematics, vol. 106, Birkhäuser Boston, Inc., Boston, MA, 1992. MR 1183224
  • Chavel, Isaac, Eigenvalues in Riemannian geometry, Academic Press, New York, 1984.
  • Manfredo Perdigão do Carmo, Riemannian geometry, Mathematics: Theory & Applications, Birkhäuser Boston, Inc., Boston, MA, 1992. Translated from the second Portuguese edition by Francis Flaherty. MR 1138207
  • Sylvestre Gallot, Dominique Hulin, and Jacques Lafontaine, Riemannian geometry, 2nd ed., Universitext, Springer-Verlag, Berlin, 1990. MR 1083149
  • Stefan Hildebrandt and Anthony Tromba, Mathematics and optimal form, Scientific American Library, New York, 1985. MR 854269
  • Li, Peter, Lectures on differential geometry, Seoul University, Korea, 1991. For copies send e-mail to Osserman, R., Poetry of the universe, Anchor, New York, 1995.
  • Robert Osserman, A survey of minimal surfaces, Van Nostrand Reinhold Co., New York-London-Melbourne, 1969. MR 0256278
  • Michael Spivak, A comprehensive introduction to differential geometry. Vol. I, 2nd ed., Publish or Perish, Inc., Wilmington, Del., 1979. MR 532830

Review Information:

Reviewer: Jerry L. Kazdan
Affiliation: University of Pennsylvania
Journal: Bull. Amer. Math. Soc. 33 (1996), 339-344
Review copyright: © Copyright 1996 American Mathematical Society